| Model Number |
2477-0000 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
Event or Problem Description
The customer reported that within the past 6 months, during a transfusion in the pediatric clinic, tubing separated at the top of the drip chamber and leaked.There's no report of patent harm.
Additional Manufacturer Narrative
No product will be returned per the customer.The customer complaint that the tubing separated and leaked was confirmed.The customer¿s photo was evaluated and the reported event of tubing separation was observed to be from the pvc tubing to the drip chamber blood filter top cap inlet port.No root cause could be identified.
Event or Problem Description